RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2003, Volume 5, Number 1, Pages 48–52 (Mi vmj231)  

Optimal reconstruction of analytic functions from their values in a uniform grid on a circle

K. Yu. Osipenko

Moskow

Full text: PDF file (147 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.51
Received: 13.02.2003

Citation: K. Yu. Osipenko, “Optimal reconstruction of analytic functions from their values in a uniform grid on a circle”, Vladikavkaz. Mat. Zh., 5:1 (2003), 48–52

Citation in format AMSBIB
\Bibitem{Osi03}
\by K.~Yu.~Osipenko
\paper Optimal reconstruction of analytic functions from their values in a uniform grid on a circle
\jour Vladikavkaz. Mat. Zh.
\yr 2003
\vol 5
\issue 1
\pages 48--52
\mathnet{http://mi.mathnet.ru/vmj231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2065117}
\zmath{https://zbmath.org/?q=an:1060.41033}
\elib{http://elibrary.ru/item.asp?id=11636402}


Linking options:
  • http://mi.mathnet.ru/eng/vmj231
  • http://mi.mathnet.ru/eng/vmj/v5/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:163
    Full text:59
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019